# SDR CA141204014

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Rig
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED RT INBD GROUND SPOILER MESSAGE AFTER TAKEOFF. A/C TURN BACK AND CARRIED AN OVERWEIGHT LANDING.  PROXIMITY SENSOR WAS OUT OF RIG.
